Extend a ranking method of trapezoidal fuzzy numbers to all fuzzy numbers by a weighting functions

Document Type: Research Articles

Author

Faculty of Science, Arak Branch, Islamic Azad University, Arak, Iran.

Abstract

Recently Abbasbandy and Hajjari (Computers and Mathematics with Applications
57 (2009) 413-419) have introduced a ranking method for the trapezoidal
fuzzy numbers. This paper extends theirs method to all fuzzy numbers,
which uses from a defuzzi cation of fuzzy numbers and a general weighting
function. Extended method is interesting for ranking all fuzzy numbers, and it
can be applied for solving and optimizing engineering and economics problems
in a fuzzy environment.